# SDR CA041014002

- Difficulty date: September 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,021 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2311 · UHF Communications System
- Part: Master Switch
- Part number: W31M30
- Condition: Failed
- Location: On Radio Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) RADIO MASTER SWITCH CONTROLLING POWER TO ALL RADIOS E.G. DUAL NAV COM, VDR, TRANSPONDER, BECAME INTERMITTENT THEN FINALLY FAILED SHUTTING POWER OFF TO ALL THE RADIOS.  MINIMAL PLAY IN TOGGLE SWITCH EVIDENT.  REPLACED SWITCH AND NO MORE FAULT. TIME ON ORIGINAL PART UNKNOWN BUT AIRCRAFT BASED IN FLYING SCHOOL, THEREFORE MANY CYCLES SUSPECTED PERHAPS INTO THE THOUSANDS.
